# SDR USAA2014061200021

- Difficulty date: June 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 9,682 hours, 3,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 2600
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 14,169 hours, 4,721 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK PRESS WARNING FOR DOOR 2R.  REPLACED 2R DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-400-001-A.
